# SDR SWAA2013080618901

- Difficulty date: July 18, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,519 hours, 46,562 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Attach Fitting
- Part number: 6553834
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER FRONT SPAR UPPER ATTACH FITTING CORRODED AT FWD FACE & ON BORE LUG CENTER SECTION CLEVIS.  REPAIRED FITTING IAW SRM & EA.
